Diabetic complicationsHi, I've had diabetes Type1 since i was 5yrs and now I'm 36yrs....since the last year I've been diagnosed with Gastroparesis (if i think of eating or right after even eating small amounts of foods or liquids i get sharp pain under my left ribs/feels like a lump there and get gassy and burpy right away)
AND also a drop in blood pressure to about 20mmHg when i stand...(regular 120/60 and it becomes 100/60).it makes my dizzy and sometimes the feeling that its black all around....the symptoms are worst at night when I'm tired....the doctor says Autonomic nerve damage is the cause and a complication of diabetes....Can you recommend any medicines please
snasir1 on 2014-04-11
day 1 morning
day 1 evening
day 2 morning
One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.
Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
♡ kadwa 6 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.